The Topology of Normal Singularities of an Algebraic Surface and a Criterion for Simplicity

DSpace/Manakin Repository

The Topology of Normal Singularities of an Algebraic Surface and a Criterion for Simplicity

Citable link to this page

. . . . . .

Title: The Topology of Normal Singularities of an Algebraic Surface and a Criterion for Simplicity
Author: Mumford, David Bryant
Citation: Mumford, David B. 1961. The topology of normal singularities of an algebraic surface and a criterion for simplicity. Publications Mathématiques de l’Institut des Hautes Scientifiques 9(1): 5-22.
Full Text & Related Files:
Published Version: doi:10.1007/BF02698717
Other Sources: http://www.dam.brown.edu/people/mumford/Papers/DigitizedAlgGeomPapers--ForNon-CommercialUse/61a--TopSingSurface.pdf
Terms of Use: This article is made available under the terms and conditions applicable to Other Posted Material, as set forth at http://nrs.harvard.edu/urn-3:HUL.InstRepos:dash.current.terms-of-use#LAA
Citable link to this page: http://nrs.harvard.edu/urn-3:HUL.InstRepos:3450064

Show full Dublin Core record

This item appears in the following Collection(s)

  • FAS Scholarly Articles [7218]
    Peer reviewed scholarly articles from the Faculty of Arts and Sciences of Harvard University
 
 

Search DASH


Advanced Search
 
 

Submitters